# SDR ASOA2015060513058

- Difficulty date: May 14, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 295 AT STRINGER 26L.   FOUND CORROSION ON FRAME AT FS 295 AT STR 26L TO BE IN 2 ELEMENTS AND OUT OF LIMITS IAW SRM CH 53-00-00, FIG 102, SHEET 2.  COMPLIED WITH EA 32-2015-197 IAW SRM 51-21-16-00 AND 51-21-11-00.  EA 32-2018-197 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
